Segui
Sara Biagini
Sara Biagini
Associate Professor of Mathematical Finance, LUISS G. Carli, Rome
Email verificata su luiss.it - Home page
Titolo
Citata da
Citata da
Anno
Coherent risk measures
F Delbaen, S Biagini
Scuola Normale Superiore, 2000
3092000
On the extension of the Namioka-Klee theorem and on the Fatou property for risk measures
S Biagini, M Frittelli
Optimality and risk-modern trends in mathematical finance, 1-28, 2009
1222009
A unified framework for utility maximization problems: an Orlicz space approach
S Biagini, M Frittelli
The Annals of Applied Probability 18 (3), 929-966, 2008
1172008
Robust fundamental theorem for continuous processes
S Biagini, B Bouchard, C Kardaras, M Nutz
Mathematical Finance 27 (4), 963-987, 2017
962017
Utility maximization in incomplete markets for unbounded processes
S Biagini, M Frittelli
Finance and Stochastics 9 (4), 493-517, 2005
902005
The robust Merton problem of an ambiguity averse investor
S Biagini, MÇ Pınar
Mathematics and Financial Economics 11 (1), 1-24, 2017
732017
Indifference price with general semimartingales
S Biagini, M Frittelli, M Grasselli
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
662011
On the super replication price of unbounded claims
S Biagini, M Frittelli
The Annals of Applied Probability 14 (4), 1970-1991, 2004
392004
The supermartingale property of the optimal wealth process for general semimartingales
S Biagini, M Frittelli
Finance and Stochastics 11 (2), 253-266, 2007
252007
Expected utility maximization: the dual approach
S Biagini
Encyclopedia of Quantitative Finance, 2009
22*2009
Dynamic quasi concave performance measures
S Biagini, J Bion-Nadal
Journal of Mathematical Economics 55, 143-153, 2014
212014
Admissible strategies in semimartingale portfolio selection
S Biagini, A Černý
SIAM Journal on Control and Optimization 49 (1), 42-72, 2011
212011
Model-free representation of pricing rules as conditional expectations
S Biagini, R Cont
Stochastic processes and applications to mathematical finance, 53-66, 2007
192007
An Orlicz spaces duality for utility maximization in incomplete markets
S Biagini
Seminar on Stochastic Analysis, Random Fields and Applications V, 445-455, 2007
182007
On continuity properties and dual representation of convex and monotone functionals on Fréchet lattices
S Biagini, M Frittelli
preprint, 2006
182006
The best gain-loss ratio is a poor performance measure
S Biagini, MÇ Pinar
SIAM Journal on Financial Mathematics 4 (1), 228-242, 2013
172013
A note on admissibility when the credit line is infinite
S Biagini, M Sîrbu
Stochastics An International Journal of Probability and Stochastic Processes …, 2012
122012
Duality and optimality conditions in stochastic optimization and mathematical finance
S Biagini, T Pennanen, AP Perkkiö
J. of Convex Analysis 25 (2), 403-420, 2018
102018
Convex duality and Orlicz spaces in expected utility maximization
S Biagini, A Černý
Mathematical Finance 30 (1), 85-127, 2020
92020
Relaxed utility maximization in complete markets
S Biagini, P Guasoni
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
62011
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20